# SDR DALA2016032502294

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACK ON HOLES OF OUTER SKIN AT LT ENGINE THRUST REVERSE UPPER DOOR.  SKIN AT LT ENGINE TRUST REVERSE UPPER DOOR WERE REPAIRED IAW AMM 78-30-07-801.
